First, this picture is not me. I found it on google images. I WISH i looked this good…
Not good, people. Not good. I was given the drug Plaquenil to add to my autoimmune disorder arsenal by my doctor a few weeks ago with the goal of weaning me off the prednisone. I am now covered in a rash from hell over 75 percent of my body. EVERYWHERE you can think of and don’t WANT to think of. And the non specific lupus type disorder I have is gleefully helping the reaction to reach its fullest potential.
Long story short, the morning that my slowly developing rash blew into a full blown stage 3-4 allergic reaction, I also fainted and broke my ankle. So I spent the day in the ER, and was admitted. They were more worried about the fainting in case it signified something serious. It didn’t. AFter mega dollars in testing the fainting was attributed to an episode of low blood pressure.
I look like a monster. I feel like a monster. I have red, elephant ears. You can barely see any skin beneath the eruptions. My face is masked with them…Does anyone have any recommendations for excriating itching? I”m taking steroids and antihistamine but topically nothing is offering much relief except ice packs. Oatmeal bath – so so.. Coritsone cream the same…. wahhhhhh!!!! 😦